A mixed-contact boundary value problem for elliptic systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 279-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a11,
author = {A. P. Soldatov},
title = {A mixed-contact boundary value problem for elliptic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {279--287},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a11/}
}
A. P. Soldatov. A mixed-contact boundary value problem for elliptic systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 279-287. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a11/